# SDR EISA99035

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, X-RAY REVEALED A CRACK IN TRAILING EDGE OUTBOARD END OF RIGHT ELEVATOR AS SEEN IN SHOT NR R-35.  CRACK EXISTED IN DOUBLER ON LOWR SURFACE.  REMOVED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER PER SRM 55-20-03.  (M)
